# SDR SWIA201437403

- Difficulty date: May 7, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 39,417 hours, 35,170 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT MOUNT THRUST SHAFT SPHERICAL BUSHING AND SPHERICAL BUSHING HOUSING HAS CORRODED.   REPLACED LT ENGINE AFT MOUNT THRUST SHAFT SPHERICAL BUSHING AND SPHERICAL BUSHING HOUSING IAW AMM.
